# SDR ASAA0975939

- Difficulty date: June 12, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 30,400 hours, 11,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261020
- Condition: Corroded
- Location: Bs 847-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL NR 5 HAS CORROSION.
